Mathematical Research Letters

Volume 24 (2017)

Number 3

Remarks on the error term in Chebotarev’s density theorem

Pages: 679 – 687

DOI: http://dx.doi.org/10.4310/MRL.2017.v24.n3.a4

Author

Joël Bellaïche (Department of Mathematics, Brandeis University, Waltham, Massachusetts, U.S.A.)

Abstract

We answer a question of Murty, Murty and Saradha on the best possible error term in Chebotarev’s density theorem, and a question of Serre on the first prime having a specified Frobenius in a given extension.

Full Text (PDF format)

Paper received on 24 October 2012.